Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

I am having major cramps (worsening) and uterine bleeding for

User rating for this question
Very Good
Answered by
Practicing since : 1999
Answered : 3049 Questions
Question

I am having major cramps (worsening) and uterine bleeding for 3 months, I am on depo Vera for 3 years. I also had blood count and absolute lymph was 1.0, low! I cannot get into the gynecologist until the 24th but due to these symptoms I am curious if I should go to the ER

FINDINGS:

The uterus is anteverted and measures 8.8 x 4.3 x 3.4 cm. The endometrial stripe measures 5mm in AP thickness. Tiny subendometrial
cysts.

The right ovary measures 3.0 x 1.7 x 1.4 cm and demonstrates physiologic
follicles and normal low resistance arterial inflow on pulsed Doppler. 8 x
8 mm complex right ovarian cyst with echogenic rim may reflect corpus
luteum. The left ovary measures 2.9 x 1.8 x 1.7 cm and demonstrates
physiologic follicles and normal low resistance arterial inflow on pulsed
Doppler.

There is no free fluid in the pelvic cavity. Prominent vessels are seen
within the uterus and adnexa bilaterally.
Thu, 1 Feb 2018 in Women's Health
 
 
Answered by Dr. Richa Agarwal 1 hour later
Brief Answer:
Get yourself examined by a gynecologist.

Detailed Answer:
Hello dear,
Thanks for trusting hcm about your health care.
I have gone through your history and understand your concerns.
You have to consult with your gynecologist as you are on depo provera and still having corpus leuteal cyst and complex adnexal cyst on right side.
You must go for for MRI pelvic region to confirm the diagnosis and you can take something to stop your bleeding.
You can take iron for your low haemoglobin.
Can you able to share your blood reports also?
Hope found useful, feel free to ask more information.
Good luck.
Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor